The Effects Of Using Tretinoin For More Than 3 Months?
Morning doctor … I am a 21-year-old woman want to ask whether it is safe to use vitacid more than 3 months?
Thank you for the question.
The drugs that you mentioned have the main content of tretinoin, some are available in the form of creams, gels, or lotions. With this ingredient, this drug is useful in overcoming acne, because it can open clogged pores, slough off dead skin cells, remove oil that has accumulated on the surface of the skin, smoothes, tightens, and brightens the skin. However, you need to understand, that this drug does not include over-the-counter medicines, so its use should ideally be carried out directly under the supervision and prescription of a doctor.
There is no absolute limit to how long tretinoin should be used. However, in sensitive people, the use of this drug is at risk of causing allergies, skin blackness, swelling, redness, dryness, peeling, heat, aching, itching, and can also appear various other side effects. The risk of these side effects will certainly be even greater if the longer you use this drug.
Therefore, our advice, if you have problems with acne, you should not carelessly give him treatment, especially in the long run (more than 2 weeks). Check with your doctor first or skin specialist doctor to be given the best treatment according to your skin type and the severity of the pimples huh ..
I hope this helps.